Thread: Phentermine
View Single Post
Old 03-19-2009, 07:13 PM   #147
ladyrider72472
Just for today......
 
ladyrider72472's Avatar
 
Join Date: Feb 2009
Location: Northeast Arkansas
Posts: 1,180

S/C/G: 275H/170/165ish

Height: 5'10-5'11

Default

I have been off of mine for 8 days now. I had to quit them, they were taking a toll on me. Yes, I did have headaches. Most of them were when I was angry or stressed-- I assume it was from my BP going up (and normally I don't have BP problems). As for the pills..... I knew better to take them in the first place, but I needed help with starting off.

I only took 2.5 months worth of them (1/2 pill at a time). However, with that being said, I know that I would not have made it past the first couple months without them. I used them to change my eating habits and my life-- which is what they are designed for.

I would be careful with them if you are getting h/a. I do think they are a good tool to use if they are appropriate for you. Best of luck.
ladyrider72472 is offline   Reply With Quote